# SDR VNAA0602002

- Difficulty date: February 4, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 2,465 hours, 2,363 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN ATTEMPTING TO RETRACT THE LANDING GEAR, THE CREW RECEIVED A -GEAR DISAGREE- WARNING.  THE QRH WAS FOLLOWED.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING MAINTENANCE ADJUSTED THE LT NOSE LANDING GEAR LOCK POSITION PROXIMITY SENSOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
